| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the needle extension has an injection port which fills with blood when venous return from the catheter port is verified.Hematic residues in the injection port segment can lead to bloodstream infection and/or clot formation with the risk of huber needle obstruction.It was reported this occurred with 4 devices.This report addresses the third device.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of ref(b)(4) showed three other similar product complaint(s) from this lot number.The complaints for this lot number ((ref(b)(4)) have been reported from the same facility in (b)(6).
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of refp0459 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refp0459) have been reported from the same facility in (b)(6).
Event or Problem Description